EconPapers    
Economics at your fingertips  
 

Numerical Study on Different Series Modes of Jet Fan in a Longitudinal Tunnel Ventilation System

Guihong Pei and Jie Pan

Mathematical Problems in Engineering, 2014, vol. 2014, 1-9

Abstract:

Efficient ventilation systems will contribute to maintaining air quality in the tunnel. In order to improve ventilation performance in normal traffic condition, the 3D tunnel models were established according to the original design for the tunnel located in central plains of China. Based on the commercial CFD software Fluent 6.3 and - turbulence model, numerical simulations were carried out to study the patterns of jet flow and the optimization of fan combinations. It is found that the axial velocity profile obtained from numerical simulation agrees quite well with turbulent free jet theory although there is a little difference on the magnitude. The comparison of four combination modes under the condition of operating four fans indicates that the ventilation effectiveness is affected mainly by both the interval of adjacent groups of fans and the combination modes of operational fans. According to the simulation results, a novel combination mode which consists of a group double paralleled fans and two groups single fan is designed. The novel combination mode is regarded as the optimum combination mode with respect to maximizing air velocity in the tunnel. Compared to the traditional combination modes, it will increase the air velocity by 5.7%.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2014/194125.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2014/194125.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:194125

DOI: 10.1155/2014/194125

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:194125